# SDR 99ZZZX1115

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Westwind School of Aeronautics Phoenix LLC, repair station WIWR604K
- Aircraft: N69186
- Make and model: Cessna 152
- Aircraft serial: 15282536
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: C3010020104
- Condition: Failed
- Location: Te Flaps
- Part time: 10,991 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHILE A STUDENT PILOT WAS PRACTICING TOUCH AND GOES, THE FLAPS FAILED TO GO BEYOND 20 DEGREES.  THE STUDENT CYCLED THE FLAP LEVER SEVERAL TIMES AND THE FLAPS STAYED AT 20 DEGREES.  THE STUDENT HIT THE RUNWAY NOSE FIRST AFTER FAILING TO FLARE THE AIRCRAFT OVER THE RUNWAY AND THEN DEPARTED THE RUNWAY.  MAINTENANCE LATER FOUND THE FLAP MOTOR HAD FAILED.  SUBMITTER STATED THE MOTOR GAVE NO INDICATIONS AT ALL OF IMPENDING FAILURE.
